advertisement
Question
Posted by: Anony | 2009/06/10

Rash on my feet

I have this itching rash on my feet dr gave me CanexT on Monday but it' s still itches very bad when I bath. Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ariony
It may take a week to 10 days to get better. Try adding Phenergan cream for symptomatic relief
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement